Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




3 Publications

2022 | Journal Article | IST-REx-ID: 10706 | OA
Open problems on billiards and geometric optics
M. Bialy, C. Fiorebe, A. Glutsyuk, M. Levi, A. Plakhov, S. Tabachnikov, Arnold Mathematical Journal (2022).
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2021 | Journal Article | IST-REx-ID: 8689 | OA
V.I. Arnold's ''Global'' KAM theorem and geometric measure estimates
L. Chierchia, E. Koudjinan, Regular and Chaotic Dynamics 26 (2021) 61–88.
View | DOI | Download Preprint (ext.) | arXiv
 
2021 | Preprint | IST-REx-ID: 9435 | OA View | Files available
 

Search

Filter Publications

Display / Sort

Export / Embed